I have a character that suffers from a severe allergy to aspirin. She is 19, fairly healthy with an obsession with staying fit, but suffers from an eating disorder. She tends to eat only small portions at a time, mainly fruits and smoothies. She tends to drink a lot of Diet Coke and the likes.
She is a singer of a rising band and at a certain point backstage, will be slipped a bottle of water or diet coke tainted with aspirin. Thirsty, she'll gulp down quite a bit in one go, before she tastes the asperin.
This results into her suffering an Anaphylactic shock. Emergency services will be called by her friend and an epipen administered.
I know she'll likely suffer from breathing problems, but will these clear as soon sa the epipen is administered, or will these problems continue? What are the chances that she'll stop breathing and needs CPR? And what would the ambulance crew do as soon as they get there?
Also, after the allergy-attack, how long would she be kept in hospital? Considering the fact she 's underweight, would the doctors try to keep her longer? And, considering she is a singer, will her voice be affected in any way, and if yes, for how long?
I tried googling it, but I only found out what to do until the ambulance comes, and no details of anything after that. Any help would be appreciated.